# SDR SWAA2022022163806

- Difficulty date: January 25, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737*
- Aircraft serial: 30236
- Aircraft time: 60,283 hours, 37,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT STA 540; RBL 1; WL 207. / [01] REMOVED AND REPLACED FLOOR SUPPORT ON STA 540 RBL 1 WL 207 IAW DWG 143A0060 AND SRM 51-40-02-0G-0.;[02] VERIFIED;[03] UPDATED MEASUREMENTS;[04] VERIFIED;[05] REMOVED FLOOR PANEL 231UF FOR ACCESS IAW AMM 53-21-00-000-801. OK INSTALL;[06] VERIFIED;[07] VERIFIED CORRECTIVE ACTION 1;[08] OK TO CLOSE 231UF;[09] INSTALLED FLOOR PANEL 231UF IAW AMM 53-21-00-400-801;[10] SCREW GUN 25INCH IN TORQUE  ID: PER1914 S/N: ASC24111 DATE:12/2021 DUE:09/2022;[11] VERIFIED;[12] UPDATED PARTS;[13] VERIFIED;[14] VERIFIED CORRECTIVE ACTION 9 AND 10
